# SDR A6WA200840336

- Difficulty date: April 14, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 18,391 hours, 16,203 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Part serial: 00032H8784
- Condition: Failed
- Location: Cockpit
- Part time: 16,874 hours, 14,762 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN WINDSHIELD SHATTERED IN FLIGHT AT FL 260.  R & R CAPT WINDSHIELD IAW AMM 56-11-01.  OPS CHECK GOOD.  NO LEAKS.
